# SDR HNAA2021041300142

- Difficulty date: April 7, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH REAR FUSELAGE II SKIN PREVIOUS REPAIR DOUBLER, JUST FWD OF 312AR HAS TOOLING MARKS, INCORRECTLY INSTALLED RIVETS, AND A MISSING RIVET....RE-ACCOMPLISHED RH REAR FUSELAGE II SKIN DOUBLER IAW PIEDMONT EO1-53-21-0079.
